Research Repository

Gruss Type Discrete Inequalities in Normed Linear Spaces, Revisited

Dragomir, Sever S (2004) Gruss Type Discrete Inequalities in Normed Linear Spaces, Revisited. Nonlinear Functional Analysis and Applications, 9 (4). pp. 577-591. ISSN 1229-1595

Full text for this resource is not available from the Research Repository.


Some sharp inequalities of Gruss type for sequences of vectors in real or complex normed linear spaces are obtained. Applications for the discrete Fourier and Mellin transform are given. Estimates for polynomials with coefficients in normed spaces are provided as well.

Item Type: Article
Uncontrolled Keywords: ResPubID7701, Gruss type, inequality, vectors, vector-valued polynomials
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 31 Aug 2011 07:04
Last Modified: 31 Aug 2011 07:04
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar